Exelon - has anyone seen any side effects from the patch of increased aggressiveness?

Question is Closed Report Mark as Favorite

Answers (2)

14 Sep 2009

scushman; My dad was on the exelon patch and we did not notice any extra aggressiveness with it. Obviously as you know that comes with the progression of the disease. If this person is on anything for mood like Haldol then these meds will cause increased agitation. Good Luck.

Votes: +0

15 Sep 2009

no increased aggression is most definitely not a side effect of the drug. it may be related as the person above stated to be a proggression of the syndrome(disease sounds wrong to me).

Votes: +0
scushman 15 Sep 2009

Thanks for the input we are really seeing some aggression and I was just wondering if it was the med or just her progression since we were not seeing it until she started on the patch.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Was anyone taken off Exelon and what side effects were felt when stopped?

... terrible side effects, terrible depression so we have stopped the drug and wonder if that is the right thing to do. She was being sick and ...

1 answer 30 Jan 2010

Has anyone had their Exelon patch changed to the pill & experienced depression or other problems?

My grandmother has been using the Exelon patch (4.6mg) for almost four years now. I just had to move her to a nursing home for (hopefully) short-term ...

2 answers 2 Mar 2011

What is the "worst case senerio" should we decide to stop using the Exelon Patch?

My 80 year-old mother was diagnosed with Alzheimers approximately 4 years ago and the Dr prescribed the patch 2 1/2 years ago. It does not seem to be ...

2 answers 23 May 2013